# SDR DALA2024011200543

- Difficulty date: January 9, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 112,038 hours, 16,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 196 SEAT 51GF EMERGENCY LIGHT BROKEN. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT SHROUD AT SEAT 51GFIAW B767 AMM 33-51- 10. OPS CHECK OK (5037816)
